# SDR IPXA2023081093866

- Difficulty date: July 20, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H WING A/C SIDE I/B FLAP O/B HINGE BRACKET #3 LUG I/B FACE HAS CORROSION AT STA XW=254, YW=495.961.REPAIRED CORRODED HINGE BRACKET AT THE L/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG I/B FACE AT STA XW=254, YW=495.961 IAW VTSAA EO 011-5740-01-B0047 I/R AND UPS EO MD11-5740-87752-A DATED 08/09/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 08/07/23. (MINOR)
